# SDR USAA2009041490880

- Difficulty date: April 13, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 28,810 hours, 10,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 937 - MSP-PHX - EMERGENCY LIGHTS - RED LENS IS MISSING FROM EMERGENCY LIGHT AT SEAT 10D.  INSTALLED MISSING RED LENS ON SEAT 10D.
